# SDR MALA975616

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866MA
- Make and model: Dhav DHC8102
- Aircraft serial: 366
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLT 2942 - AFTER TAKEOFF, LEFT OIL TEMP GAUGE READS RED LINE AND THEN GOES TO NORMAL.  ALL OTHER ENGINE GAUGES WERE NORMAL.  MAINTENANCE CLEANED CANNON PLUG 9811-9.  OPS CHECK GOOD.  (X)
